Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 73, NWS Tulsa, OK

April 5, 2023Craig County, Nowata County, Rogers County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2023, 3:09 AM CDT for Craig County, Nowata County, Rogers County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2023, 3:09 AM CDT (08:09 UTC)
Expired
Apr 5, 2023, 3:47 AM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Craig County, OK, Nowata County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:27 AM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 476 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
476 m²/s²
0-3 km storm-relative helicity
702 m²/s²
Significant tornado parameter
2.3
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

560 
WUUS54 KTSA 050809
SVRTSA
OKC035-105-131-050900-
/O.NEW.KTSA.SV.W.0073.230405T0809Z-230405T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
309 AM CDT Wed Apr 5 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Craig County in northeastern Oklahoma...
  Northern Rogers County in northeastern Oklahoma...
  Southeastern Nowata County in northeastern Oklahoma...

* Until 400 AM CDT.

* At 309 AM CDT, a severe thunderstorm was located over Talala,
  moving northeast at 60 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Vinita...                         Nowata...
  Chelsea...                        Talala...
  New Alluwe...                     Watova...
  White Oak...                      Hollow...
  Pyramid Corners...                Centralia...
  Centrailia...                     

This includes Interstate 44 between mile markers 280 and 292.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3696 9523 3667 9500 3664 9500 3644 9578
      3656 9581
TIME...MOT...LOC 0809Z 240DEG 51KT 3654 9571 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
606 
WWUS54 KTSA 050815
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
315 AM CDT Wed Apr 5 2023

OKC035-105-131-050900-
/O.CON.KTSA.SV.W.0073.000000T0000Z-230405T0900Z/
Craig OK-Rogers OK-Nowata OK-
315 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR CENTRAL CRAIG...NORTHEASTERN ROGERS AND SOUTHEASTERN NOWATA
COUNTIES...

At 315 AM CDT, a severe thunderstorm was located near Watova, moving
northeast at 60 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Vinita...                         Nowata...
New Alluwe...                     Watova...
White Oak...                      Hollow...
Pyramid Corners...                Centralia...
Centrailia...                     

This includes Interstate 44 between mile markers 286 and 292.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3696 9523 3667 9500 3651 9566 3661 9574
TIME...MOT...LOC 0815Z 236DEG 53KT 3659 9562 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
324 
WWUS54 KTSA 050826
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
326 AM CDT Wed Apr 5 2023

OKC131-050836-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-230405T0900Z/
Rogers OK-
326 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

LAT...LON 3696 9523 3673 9505 3661 9553 3670 9561
TIME...MOT...LOC 0826Z 237DEG 47KT 3669 9549 

$$

OKC035-105-050900-
/O.CON.KTSA.SV.W.0073.000000T0000Z-230405T0900Z/
Craig OK-Nowata OK-
326 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHERN CRAIG AND SOUTHEASTERN NOWATA COUNTIES...

At 326 AM CDT, a severe thunderstorm was located 5 miles north of New
Alluwe, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Hollow...                         Pyramid Corners...
Centralia...                      Centrailia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3696 9523 3673 9505 3661 9553 3670 9561
TIME...MOT...LOC 0826Z 237DEG 47KT 3669 9549 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
248 
WWUS54 KTSA 050838
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
338 AM CDT Wed Apr 5 2023

OKC105-050848-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-230405T0900Z/
Nowata OK-
338 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOWATA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

LAT...LON 3681 9511 3673 9533 3683 9542 3696 9523
TIME...MOT...LOC 0838Z 236DEG 56KT 3686 9523 

$$

OKC035-050900-
/O.CON.KTSA.SV.W.0073.000000T0000Z-230405T0900Z/
Craig OK-
338 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHWESTERN CRAIG COUNTY...

At 338 AM CDT, a severe thunderstorm was located 7 miles west of
Welch, moving northeast at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Hollow...                         Pyramid Corners...
Centralia...                      Centrailia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3681 9511 3673 9533 3683 9542 3696 9523
TIME...MOT...LOC 0838Z 236DEG 56KT 3686 9523 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
345 
WWUS54 KTSA 050847
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
347 AM CDT Wed Apr 5 2023

OKC035-050857-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-230405T0900Z/
Craig OK-
347 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAIG COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
in Tulsa.

LAT...LON 3681 9511 3673 9533 3683 9542 3696 9523
TIME...MOT...LOC 0846Z 240DEG 51KT 3693 9509 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:57 AM CDT, 12 minutes earlier.

Area forecast discussion, Apr 5, 2:57 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
257 AM CDT Wed Apr 5 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 257 AM CDT Wed Apr 5 2023

Strong cold front has moved into northeast Oklahoma early this
morning, currently located north of a Tulsa, Miami line. At this
time, storms remain elevated behind the front, limiting the tornado
potential. There remains a low chance that additional storms could
develop further south and reside in move favorable environment given
the strong instability/shear profiles. Regardless, some severe threat
will continue as storms move through the remainder of northeast
Oklahoma into northwest Arkansas with damaging wind/large hail
possible. Storms should shift east of the CWA by mid morning with
the severe threat ending.

Otherwise, gusty northwest winds at 25 to 30 mph will continue
this morning behind the cold front with highs only climbing to
around 60 across northeast Oklahoma. The gusty winds should
slowly subside this afternoon, however with a drier air-mass in
place, a limited fire weather threat is expected as RH values fall
into the 20 to 25 percent range north of I-44.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 257 AM CDT Wed Apr 5 2023

Surface high pressure will build into the region tonight and with
light winds/clear skies, good radiation cooling is expected. Low
temperatures are forecast to fall to near or just below freezing
in a few locations across far northeast Oklahoma, near the OK/KS
state line. Given the freeze will not be widespread, no headlines
are anticipated at this time.

The cool weather will continue through the remainder of the work
week with mild/pleasant conditions for the Easter weekend as a slow
warming trend develops. Precipitation chances will remain minimal,
except for maybe a few showers over far southeast Oklahoma during
the day Friday.

Models in better agreement for the early part of next week as
surface ridge aloft develops over the southern Plains. Unseasonably
warm/breezy conditions expected with highs back into the lower to
mid 80s Tuesday/Wednesday.  Although low level moisture will begin
to slowly increase during this time, at least a limited fire weather
threat will be possible, especially in areas with ongoing drought
conditions.

&&

.AVIATION...
(06Z TAFS)
Issued at 1221 AM CDT Wed Apr 5 2023

Mostly VFR cigs can be expected across the TAF sites, though a period
of MVFR cigs and vsbys in a period of TSRA that will accompany a cold
front that will move through tonight. Will use tempo groups given the
1-2 hour duration of TSRA. Behind the front, VFR elements will prevail for
the remainder of the valid period. Winds will shift to the W-NW
with gusts up to 25 kts expected for a few hours. Winds will relax
during the afternoon and become less than 10kts after 00z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  37  63  39 /   0   0   0   0
FSM   68  43  64  44 /  60   0   0   0
MLC   63  41  63  43 /   0   0   0   0
BVO   59  32  63  33 /   0   0   0   0
FYV   64  37  62  39 /  40   0   0   0
BYV   67  39  58  38 /  60   0   0   0
MKO   60  39  63  41 /   0   0   0   0
MIO   57  36  60  36 /   0   0   0   0
F10   60  39  63  40 /   0   0   0   0
HHW   66  45  62  47 /  20   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...23
Hazardous weather outlook, Apr 4, 10:43 PM CDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1043 PM CDT Tue Apr 4 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1043 PM CDT Tue Apr 4 2023

...SEVERE WEATHER POSSIBLE TONIGHT SE OK/NW AR...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and Western Arkansas.
	ONSET...After 2 AM.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 2 AM.

	AREA AT GREATEST RISK...Southeast Oklahoma and Western Arkansas.

HEAVY RAIN.
	RISK...Limited.
	AREA...Southeast Oklahoma and West-Central Arkansas.
	ONSET...After 3 AM.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

DISCUSSION...

Fire weather conditions have improved during the evening as the
dryline retreated. The cold front is now overtaking the dryline from
the northwest. Any ongoing firefighting efforts will be affected by
the wind shift with the front.

Greater coverage of storms are expected into the overnight hours
both ahead of and with the advancing cold front. Storms that develop
ahead of the front, mainly across east-central and southeast
Oklahoma into western Arkansas, would be capable of producing higher-
end severe weather, including very large hail, damaging winds in
excess of 70 mph, and strong tornadoes. Storms that develop along or
behind the front will pose a large hail and wind threat. The severe
threat will wane from northwest to southeast after the cold frontal
passage late tonight into Wednesday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...High Wind Potential.
THURSDAY...No Hazards.
FRIDAY...Very High Fire Weather Potential.
SATURDAY thru MONDAY...No Hazards.

EXTENDED DISCUSSION...
Low storm chances will persist around daybreak Wednesday morning
over parts of western Arkansas before the cold front exits by mid-
morning. Gusty northwest winds will continue behind the cold
front on Wednesday. With drier air moving into the region, at
least a limited fire weather threat is expected, especially north
of I-44 and west of Highway 75 where ongoing drought conditions
persist.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Fire fighting personnel may require extra resources across portions
of northeast Oklahoma this afternoon and evening, especially
west of U.S. Highway 75. Emergency managers and first responders
should be prepared for the potential for higher-end severe weather
impacts, including the potential for strong tornadoes. This threat
will be greatest this evening into tonight from southeast
Oklahoma into western Arkansas.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 5, 1:38 AM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
138 AM CDT Wed Apr 5 2023

OKZ054-059-050715-
Osage OK-Pawnee OK-
138 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southeastern Osage
and Pawnee Counties through 215 AM CDT...

At 138 AM CDT, Doppler radar indicated a strong thunderstorm over
Glencoe, moving northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Pawnee...                         Hominy...
Cleveland...                      Wynona...
Ralston...                        Osage...
Hallett...                        Blackburn...
Maramec...                        Skedee...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3670 9651 3638 9606 3616 9674 3616 9682
      3625 9682 3625 9692 3633 9693 3633 9695
TIME...MOT...LOC 0638Z 236DEG 55KT 3621 9693

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 1:51 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
151 AM CDT Wed Apr 5 2023

OKZ054-055-050715-
Osage OK-Washington OK-
151 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northeastern Osage
and northern Washington Counties through 215 AM CDT...

At 151 AM CDT, Doppler radar indicated a strong thunderstorm over
Pawhuska, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bartlesville...                   Pawhuska...
Dewey...                          Wynona...
Bigheart...                       Bartlesville Municipal Airport...
Hulah...                          Sunset Lake...
Osage Hills State Park...         Okesa...
Wah Sha She State Park...         Tallant...
Pershing...                       Nelagoney...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9603 3675 9581 3671 9581 3649 9638
      3670 9654 3700 9621
TIME...MOT...LOC 0651Z 241DEG 48KT 3668 9633

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 2:16 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 AM CDT Wed Apr 5 2023

OKZ054>056-050745-
Osage OK-Nowata OK-Washington OK-
216 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northeastern Osage,
northern Washington and northern Nowata Counties through 245 AM
CDT...

At 215 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southwest of Copan, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bartlesville...                   Dewey...
South Coffeyville...              Copan...
Lenapah...                        Wann...
Bartlesville Municipal Airport... Hulah...
Wah Sha She State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3700 9552 3688 9543 3686 9543 3673 9601
      3700 9615
TIME...MOT...LOC 0715Z 241DEG 48KT 3688 9598

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 3:02 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
302 AM CDT Wed Apr 5 2023

OKZ055-056-061-050830-
Rogers OK-Nowata OK-Washington OK-
302 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northwestern Rogers,
southeastern Washington and southeastern Nowata Counties through 330
AM CDT...

At 301 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Vera, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Oologah...                        Talala...
Vera...                           New Alluwe...
Watova...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3656 9541 3641 9579 3642 9580 3642 9587
      3651 9592 3671 9550
TIME...MOT...LOC 0801Z 242DEG 51KT 3647 9582

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:38 AM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
Apr 5, 1:51 AM CDTSpecial Weather StatementTSAOsage, Washington24 min
Apr 5, 2:16 AM CDTSpecial Weather StatementTSANowata29 min
Apr 5, 3:02 AM CDTSpecial Weather StatementTSARogers28 min
Apr 5, 3:17 AM CDTSpecial Weather StatementTSAOttawa28 min
Apr 5, 3:32 AM CDTSpecial Weather StatementTSARogers28 min
Apr 5, 3:37 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa23 min
Apr 5, 3:41 AM CDTSpecial Weather StatementTSAMayes34 min
Apr 5, 3:45 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa45 min
Apr 5, 3:59 AM CDTSpecial Weather StatementTSARogers, Wagoner31 min
Apr 5, 4:02 AM CDTSpecial Weather StatementTSADelaware28 min
Apr 5, 4:14 AM CDTSevere Thunderstorm WarningTSADelaware11 min
Apr 5, 4:16 AM CDTSevere Thunderstorm WarningTSAOttawa24 min
Apr 5, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 5, 4:48 AM CDTSpecial Weather StatementTSADelaware27 min
Apr 5, 4:56 AM CDTSevere Thunderstorm WarningTSALeFlore49 min
Apr 5, 5:19 AM CDTSpecial Weather StatementTSAAdair41 min
Apr 5, 5:39 AM CDTSpecial Weather StatementTSALatimer36 min
Apr 5, 5:39 AM CDTSevere Thunderstorm WarningTSAAdair51 min
Apr 5, 5:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg48 min
Apr 5, 6:17 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah43 min
Apr 5, 6:22 AM CDTSpecial Weather StatementTSALeFlore, Pushmataha38 min
Apr 5, 6:44 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah46 min
Apr 5, 7:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 5, 7:31 AM CDTSpecial Weather StatementTSALeFlore29 min
Apr 5, 7:53 AM CDTSpecial Weather StatementTSAChoctaw22 min
Apr 5, 8:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 5, 8:33 AM CDTSpecial Weather StatementTSALeFlore12 min
Apr 5, 2:37 PM CDTFreeze WarningTSANowata, Washington18 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.